Nurofen Suspension Orange 100ml for children contains Ibuprofen 100 mg/5ml. Fever & Pain Relief. Sugar-Free & Colour Free
See details below, always read the label
Suitable for: Children aged from 3 months to 9 years.
Active ingredients: Ibuprofen,
- It aids in the fast and effective reduction of fever, including post-immunization pyrexia.
- It aids in the relief of the symptoms of colds and influenza and mild to moderate pain.